Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 591 of 651 found articles
 
 
  The complexity of path-based defeasible inheritance
 
 
Title: The complexity of path-based defeasible inheritance
Author: Selman, Bart
Levesque, Hector J.
Appeared in: Artificial intelligence
Paging: Volume 62 (1993) nr. 2 pages 37 p.
Year: 1993
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 591 of 651 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands